# SDR ALGA9110944443

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: General aviation
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fireshield
- Part number: 23062326
- Condition: Misaligned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

ALL MOUNT PADS ON FIRESHIELD HAD RAISED SHEETMETAL FROM IMPROPER FIT.
